1 Search Results for "Rué, Juanjo"


Document
Maximal Independent Sets and Maximal Matchings in Series-Parallel and Related Graph Classes

Authors: Michael Drmota, Lander Ramos, Clément Requilé, and Juanjo Rué

Published in: LIPIcs, Volume 110, 29th International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2018)


Abstract
We provide combinatorial decompositions as well as asymptotic tight estimates for two maximal parameters: the number and average size of maximal independent sets and maximal matchings in series-parallel graphs (and related graph classes) with n vertices. In particular, our results extend previous results of Meir and Moon for trees [Meir, Moon: On maximal independent sets of nodes in trees, Journal of Graph Theory 1988]. We also show that these two parameters converge to a central limit law.

Cite as

Michael Drmota, Lander Ramos, Clément Requilé, and Juanjo Rué. Maximal Independent Sets and Maximal Matchings in Series-Parallel and Related Graph Classes. In 29th International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2018). Leibniz International Proceedings in Informatics (LIPIcs), Volume 110, pp. 18:1-18:15, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2018)


Copy BibTex To Clipboard

@InProceedings{drmota_et_al:LIPIcs.AofA.2018.18,
  author =	{Drmota, Michael and Ramos, Lander and Requil\'{e}, Cl\'{e}ment and Ru\'{e}, Juanjo},
  title =	{{Maximal Independent Sets and Maximal Matchings in Series-Parallel and Related Graph Classes}},
  booktitle =	{29th International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2018)},
  pages =	{18:1--18:15},
  series =	{Leibniz International Proceedings in Informatics (LIPIcs)},
  ISBN =	{978-3-95977-078-1},
  ISSN =	{1868-8969},
  year =	{2018},
  volume =	{110},
  editor =	{Fill, James Allen and Ward, Mark Daniel},
  publisher =	{Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{https://drops.dagstuhl.de/entities/document/10.4230/LIPIcs.AofA.2018.18},
  URN =		{urn:nbn:de:0030-drops-89117},
  doi =		{10.4230/LIPIcs.AofA.2018.18},
  annote =	{Keywords: Asymptotic enumeration, central limit laws, subcritical graph classes, maximal independent set, maximal matching}
}
  • Refine by Author
  • 1 Drmota, Michael
  • 1 Ramos, Lander
  • 1 Requilé, Clément
  • 1 Rué, Juanjo

  • Refine by Classification
  • 1 Mathematics of computing → Enumeration
  • 1 Mathematics of computing → Generating functions
  • 1 Mathematics of computing → Graph enumeration
  • 1 Mathematics of computing → Matchings and factors
  • 1 Mathematics of computing → Random graphs
  • Show More...

  • Refine by Keyword
  • 1 Asymptotic enumeration
  • 1 central limit laws
  • 1 maximal independent set
  • 1 maximal matching
  • 1 subcritical graph classes

  • Refine by Type
  • 1 document

  • Refine by Publication Year
  • 1 2018